# SDR 97UAL900686

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SMOKE FROM REAR OF NR 2 ENGINE AFTER SHUTDOWN.  FOUND SMALL FIRE BURNING IN TAILPIPE.  FIRE WENT OUT BY ITSELF.  *S/D* ALL MAINTENANCE CHECKS WITHIN OPERATING LIMITS.  NOT CONTINUED OPERATION PROBLEMS.  ACCOMPLISHED FUEL SHUTOFF MEASUREMENT CHECK.  CHECKS WITHIN LIMITS.  PERFORMED ENGINE RUN AND POST INSPECTION.  NO FUEL WAS FOUND IN THE TAILPIPE.
